# SDR UPS08853242

- Difficulty date: August 29, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW EXPERIENCED SLOW LOSS OF HYDRAULIC FLUID DURING FLIGHT.  COMPLETED LOSS OF HYDRAULIC FLUID CHECKLIST AND WERE ABLE TO STOP THE LOSS.  CREW DECLARED AN EMERGENCY & CONTINUED TO SDF WHERE AIRCRAFT LANDED SAFELY.  REPLACED HYD QTY TRANSMITTER SEAL REF MM 29-30-01-2.  LEAK CHECKS OK.
